# SDR VTZA97033

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Asi
- Part number: 3996882236
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6231 - IAD-PHL - ABORTED TAKEOFF DUE TO CAPTAINS ASI FAILED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED ASI.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
